Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 104, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 23, 2015, 11:24 AM EDT for Clearfield County, Pennsylvania. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 11:24 AM EDT (15:24 UTC)
- Expired
- Jun 23, 2015, 12:30 PM EDT
- In force
- 66 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Clearfield County, PA
The radar
The State College radar (KCCX), 40 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 11:28 AM EDT | TSTM WND DMG | Mahaffey, PA | TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 10:20 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 3.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1125 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
554
WUUS51 KCTP 231524
SVRCTP
PAC033-231630-
/O.NEW.KCTP.SV.W.0104.150623T1524Z-150623T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1124 AM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 1230 PM EDT
* AT 1123 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
MPH. THIS STORM WAS LOCATED NEAR PUNXSUTAWNEY...AND MOVING EAST AT
50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLEARFIELD...CURWENSVILLE...HOUTZDALE...HYDE...JEFFRIES...
OSCEOLA MILLS...WOODLAND...BURNSIDE...CHERRY TREE...COALPORT...
GLEN HOPE...GRAMPIAN...IRVONA...LUMBER CITY...MAHAFFEY...
RAMEY...WALLACETON AND WEST DECATUR.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
WOODLAND AND KYLERTOWN EXITS...SPECIFICALLY FROM MILE MARKERS 124 TO
129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 4100 7880 4102 7822 4085 7827 4085 7829
4082 7830 4080 7834 4077 7835 4077 7837
4075 7838 4073 7836 4072 7879 4073 7881
TIME...MOT...LOC 1523Z 276DEG 44KT 4089 7886
$$
EVANEGO2 follow-up statements
234
WWUS51 KCTP 231551
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1151 AM EDT TUE JUN 23 2015
PAC033-231630-
/O.CON.KCTP.SV.W.0104.000000T0000Z-150623T1630Z/
CLEARFIELD PA-
1151 AM EDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR SOUTH CENTRAL CLEARFIELD COUNTY...
AT 1150 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR JEFFRIES...MOVING EAST AT 50
MPH.
LOCATIONS IMPACTED INCLUDE...
CLEARFIELD...CURWENSVILLE...HOUTZDALE...HYDE...JEFFRIES...OSCEOLA
MILLS...WOODLAND...BRISBIN...COALPORT...GLEN HOPE...IRVONA...RAMEY...
WALLACETON AND WEST DECATUR.
LAT...LON 4102 7822 4085 7827 4085 7829 4082 7830
4080 7834 4077 7835 4077 7837 4075 7838
4073 7836 4073 7856 4101 7856
TIME...MOT...LOC 1550Z 276DEG 44KT 4085 7841
$$
EVANEGO578
WWUS51 KCTP 231613
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1213 PM EDT TUE JUN 23 2015
PAC033-231630-
/O.CON.KCTP.SV.W.0104.000000T0000Z-150623T1630Z/
CLEARFIELD PA-
1213 PM EDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR SOUTH CENTRAL CLEARFIELD COUNTY...
AT 1212 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER PORT MATILDA...MOVING EAST AT
50 MPH.
LOCATIONS IMPACTED INCLUDE...
HOUTZDALE...JEFFRIES...OSCEOLA MILLS...BRISBIN...COALPORT...GLEN
HOPE...IRVONA...RAMEY...WALLACETON AND WEST DECATUR.
LAT...LON 4102 7822 4085 7827 4085 7829 4082 7830
4080 7834 4077 7835 4077 7837 4075 7838
4073 7836 4073 7856 4081 7856
TIME...MOT...LOC 1612Z 276DEG 44KT 4082 7805
$$
EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:18 AM EDT, 6 minutes earlier.
Area forecast discussion, Jun 23, 11:18 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1118 AM EDT TUE JUN 23 2015 .SYNOPSIS... SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL PENNSYLVANIA TODAY. FAIR AND DRY WEATHER IS EXPECTED ON WEDNESDAY. AN UNSETTLED AND POTENTIALLY WET PATTERN WILL PERSIST FROM LATE WEEK INTO THE WEEKEND WILL COOLER TEMPERATURES. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... 15Z...COORDINATED WITH SPC ON NEW SEVERE TSTM WATCH #342. THIS WATCH COVERS THE SOUTH-CENTRAL 2/3RDS OF THE CWA AND IS IN EFFECT UNTIL 7PM EDT/23Z. A POTENT SHORT-WAVE TROUGH WILL PROGRESS FROM THE ONTARIO-QUEBEC BORDER TOWARD THE CANADIAN MARITIMES WITH A CORRIDOR OF WEAK HEIGHT FALLS OVERSPREADING THE NERN U.S. LATER TODAY INTO TONIGHT. AT THE SURFACE...THE COLD FRONT RELATED TO THE ERN CANADA TROUGH WILL ADVANCE SEWD THROUGH CENTRAL PA BY LATE THIS EVENING. CONSIDERABLE EARLY MORNING CLOUDS/PCPN SUGGEST SOME DEGREE OF LOWER CONFIDENCE IN AIRMASS RECOVERY/INSTABILITY THAT WILL OCCUR AHEAD OF THE COLD FRONT THIS AFTERNOON. THAT SAID...RADAR TRENDS CONTINUE TO INDICATE INCREASING STORM INTENSITIES UPSTREAM OVER WRN PA/PBZ CWA. GENERAL THINKING AMONG THE LOCAL OFFICE AND SPC IS THAT STORMS SHOULD EVOLVE/DEVELOP ESE FROM THE I-80 CORRIDOR. THE LATEST HRRR LARGELY AGREES WITH STORMS EXITING FAR SRN/SERN PA AROUND 23Z. THE COVERAGE AND INTENSITY OF THE STORMS WILL BE PREDICATED ON THE AMOUNT OF DESTABILIZATION THAT CAN OCCUR. THE PRIMARY SEVERE WX RISK WILL BE DAMAGING WINDS WITH ATTENDANT RISK FOR A FEW ROTATING STORMS CAPABLE OF PRODUCING AN ISOLATED TORNADO AS WELL AS LARGE HAIL. && .SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY/... COULD BE LINGERING ACTIVITY ALONG MASON/DIXON LINE EARLY THIS EVE...BUT COLD FRONT PROGRESSING SOUTHWARD WILL END CONVECTION BY SUNSET. COOLER AND NOTICEABLY DRIER AIR PUSHES IN BEHIND THE FRONT...WITH NORTHERN SECTIONS SLIPPING INTO THE LOWER/MID 50S TONIGHT - A GOOD 15-20F COOLER THAN THIS MORNING. DRIER AIR TAKES A BIT LONGER TO WORK INTO THE SOUTH...WITH LOWS HANGING IN THE 60S. PLEASANT DAY ON WED WITH PLENTY OF SUNSHINE AND HIGH TEMPS NEARLY SPOT ON DAILY NORMALS. THE AIR CONDITIONERS GET A BREAK WED NIGHT AS LOWS FALL BACK INTO THE 50S IN ALL BUT THE SOUTH CENTRAL MTNS AND LOWER SUSQ. CLOUDS INCREASE ON THU AS A MID LEVEL SHORTWAVE BRINGS POTENTIAL FOR SCT SHOWERS/TSTMS...ESP FOR SW HALF. TEMPS REMAIN CLOSE TO NORMAL. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS THE NORTHERN U.S. THROUGH FRI AND INTO THE WEEKEND. FRONTAL BOUNDARY SETTLES OVER MID ATLANTIC REGION MIDWEEK...WITH SLIGHTLY DRIER AND COOLER AIR. WEAK SYSTEM MOVING SOUTH OF THE AREA ON THU AND FRIDAY WILL BRING SOME SHOWERS TO THE AREA. SIMILAR TO LAST THU AND FRIDAY. MORE SHOWERS FOR THE WEEKEND INTO MONDAY...AS LONGWAVE TROUGH MOVES TOWARD THE EAST COAST. && .AVIATION /15Z TUESDAY THROUGH SATURDAY/... BEEN UPDATING TAFS FOR LINES AND CLUSTERS OF STORMS. WILL BE DOING THE SAME FOR THE 15Z TAF PACKAGE. STORMS MOVING EAST AT FAST CLIP. MAIN THREAT WILL BE GUSTY WINDS. SHOWERS AND STORMS SHOULD TAPER OFF FROM NW TO SE BY LATE AFT. OUTLOOK... WED...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE. THU-SAT...REDUCTIONS IN SCT SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RXR NEAR TERM...STEINBUGL SHORT TERM...RXR LONG TERM...MARTIN AVIATION...ROSS/CERU/MARTIN
Hazardous weather outlook, Jun 23, 10:24 AM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1024 AM EDT TUE JUN 23 2015 PAZ037-042-241430- TIOGA-SULLIVAN- 1024 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-017>019-024>028-033>036-041-045-046-049>053-056>059-063>066- 241430- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1024 AM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010-011-241430- WARREN-MCKEAN-POTTER-ELK-CAMERON- 1024 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING AND EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 23, 8:00 AM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
800 AM EDT TUE JUN 23 2015
PAZ018-019-027-028-042-045-046-049>053-058-231300-
JUNIATA PA-SNYDER PA-SCHUYLKILL PA-MONTOUR PA-MIFFLIN PA-UNION PA-
SOUTHERN CLINTON PA-SULLIVAN PA-COLUMBIA PA-SOUTHERN CENTRE PA-
SOUTHERN LYCOMING PA-NORTHERN CENTRE PA-NORTHUMBERLAND PA-
800 AM EDT TUE JUN 23 2015
...SPECIAL WEATHER STATEMENT...
AT 759 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR JAMISON CITY TO NEAR MIFFLINBURG TO NEAR
BLACK MOSHANNON STATE PARK...AND MOVING EAST AT 55 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
SNOW SHOE AND NESCOPEK EXITS...SPECIFICALLY FROM MILE MARKERS 152 TO
247.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 81 FROM MILE MARKERS 112 TO 139.
INTERSTATE 99 FROM MILE MARKERS 70 TO 85.
INTERSTATE 180 FROM MILE MARKERS 1 TO 17.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4071 7584 4064 7664 4066 7672 4062 7687
4056 7746 4069 7770 4073 7768 4073 7777
4094 7817 4110 7739 4138 7635 4137 7629
4120 7632 4113 7628 4114 7623 4095 7621
4091 7600 4074 7577
TIME...MOT...LOC 1159Z 281DEG 49KT 4133 7636 4091 7707 4091 7803
CERULocal storm report, Jun 23, 9:18 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG LUTHERSBURG 41.05N 78.72W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1500186
PAJLocal storm report, Jun 23, 9:19 AM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM TSTM WND DMG CURWENSVILLE 40.97N 78.52W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1500187
PAJLocal storm report, Jun 23, 9:20 AM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
920 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG BRADFORD 41.96N 78.64W
06/23/2015 MCKEAN PA 911 CALL CENTER
TREE BLOCKING ROADWAY
0608 AM TSTM WND DMG 2 ENE CROSBY 41.76N 78.33W
06/23/2015 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN AT MULTIPLE LOCATIONS ALONG ROUTE
6.
0620 AM TSTM WND DMG 1 NNW DAHOGA 41.61N 78.73W
06/23/2015 ELK PA 911 CALL CENTER
TREES ACROSS ROADWAY
0830 AM TSTM WND DMG LUTHERSBURG 41.05N 78.72W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
0842 AM TSTM WND DMG CURWENSVILLE 40.97N 78.52W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1500183 CTP1500184 CTP1500185 CTP1500186 CTP1500187
PAJSpecial weather statement, Jun 23, 10:24 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1024 AM EDT TUE JUN 23 2015
PAZ052-053-058-231500-
COLUMBIA PA-SCHUYLKILL PA-NORTHUMBERLAND PA-
1024 AM EDT TUE JUN 23 2015
...STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...SCHUYLKILL...AND
NORTHUMBERLAND COUNTIES UNTIL 1100 AM EDT...
AT 1023 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ROHRSBURG TO NEAR NUMIDIA TO NEAR URBAN...
AND MOVING EAST AT 60 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
SHUMANS AROUND 1030 AM EDT.
ONEIDA...SHEPPTON AND BRANDONVILLE AROUND 1035 AM EDT.
KULPMONT AND DELANO AROUND 1040 AM EDT.
BEURYS LAKE...MCADOO AND LAVELLE AROUND 1045 AM EDT.
HECKSCHERVILLE...FORRESTVILLE AND FOUNTAIN SPRINGS AROUND 1050 AM
EDT.
NEW BOSTON-MOREA...PORT CARBON AND ST. CLAIR AROUND 1055 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BRIAR CREEK...
BROCKTON...CENTRALIA...CUMBOLA AND GILBERTON.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
BLOOMSBURG-LIGHT STREET AND NESCOPEK EXITS...SPECIFICALLY FROM MILE
MARKERS 237 TO 247.
THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 114 TO 139.
LAT...LON 4072 7579 4067 7591 4069 7669 4082 7642
4119 7640 4120 7632 4113 7628 4113 7623
4103 7623 4095 7621 4090 7603 4091 7600
4080 7587 4074 7577
TIME...MOT...LOC 1423Z 265DEG 52KT 4118 7635 4089 7637 4071 7678
EVANEGOLocal storm report, Jun 23, 11:13 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1113 AM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG CHANDLERS VALLEY 41.93N 79.30W
06/23/2015 WARREN PA CO-OP OBSERVER
TREES DOWN ACROSS NORTHERN WARREN COUNTY
0600 AM TSTM WND DMG BRADFORD 41.96N 78.64W
06/23/2015 MCKEAN PA 911 CALL CENTER
TREE BLOCKING ROADWAY
0608 AM TSTM WND DMG 2 ENE CROSBY 41.76N 78.33W
06/23/2015 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN AT MULTIPLE LOCATIONS ALONG ROUTE
6.
0620 AM TSTM WND DMG 1 NNW DAHOGA 41.61N 78.73W
06/23/2015 ELK PA 911 CALL CENTER
TREES ACROSS ROADWAY
0830 AM TSTM WND DMG LUTHERSBURG 41.05N 78.72W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
0842 AM TSTM WND DMG CURWENSVILLE 40.97N 78.52W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1500188 CTP1500183 CTP1500184 CTP1500185 CTP1500186
CTP1500187
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 5:07 AM EDT | Special Weather Statement | CTP | Warren | 53 min |
| Jun 23, 5:36 AM EDT | Special Weather Statement | CTP | Elk, McKean | 54 min |
| Jun 23, 5:50 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, McKean, Potter, Warren | 55 min |
| Jun 23, 6:18 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 57 min |
| Jun 23, 6:36 AM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 54 min |
| Jun 23, 7:14 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Lycoming, Tioga, Union | 76 min |
| Jun 23, 8:00 AM EDT | Special Weather Statement | CTP | Centre, Columbia, Montour, Northumberland, Schuylkill, Snyder and 1 more | 60 min |
| Jun 23, 8:02 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 58 min |
| Jun 23, 8:48 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Huntingdon | 57 min |
| Jun 23, 9:13 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Mifflin | 34 min |
| Jun 23, 9:37 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Mifflin, Montour, Northumberland and 2 more | 53 min |
| Jun 23, 10:24 AM EDT | Special Weather Statement | CTP | Columbia, Schuylkill | 36 min |
| Jun 23, 10:25 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 10 min |
| Jun 23, 11:50 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 55 min |
| Jun 23, 12:15 PM EDT | Special Weather Statement | CTP | Blair | 30 min |
| Jun 23, 12:23 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Mifflin, Snyder, Union | 37 min |
| Jun 23, 12:50 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Mifflin, Montour, Northumberland, Snyder and 1 more | 55 min |
| Jun 23, 1:25 PM EDT | Special Weather Statement | CTP | Snyder | 35 min |
| Jun 23, 1:37 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Schuylkill, Snyder | 38 min |
| Jun 23, 1:49 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| Jun 23, 1:55 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 54 min |
| Jun 23, 2:03 PM EDT | Special Weather Statement | CTP | Cambria | 27 min |
| Jun 23, 2:09 PM EDT | Special Weather Statement | CTP | Schuylkill | 36 min |
| Jun 23, 2:45 PM EDT | Special Weather Statement | CTP | Blair | 45 min |
| Jun 23, 2:51 PM EDT | Special Weather Statement | CTP | Cambria | 24 min |
| Jun 23, 3:08 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Fulton, Huntingdon, Perry | 67 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | CTP | Somerset | 26 min |
| Jun 23, 3:32 PM EDT | Special Weather Statement | CTP | Cumberland | 28 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | CTP | Dauphin | 25 min |
| Jun 23, 3:37 PM EDT | Special Weather Statement | CTP | Dauphin | 23 min |
| Jun 23, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, York | 65 min |
| Jun 23, 3:56 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 64 min |
| Jun 23, 4:06 PM EDT | Flash Flood Warning | CTP | Cumberland | 4 hr |
| Jun 23, 4:06 PM EDT | Special Weather Statement | CTP | Fulton | 24 min |
| Jun 23, 4:14 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, York | 2 hr |
| Jun 23, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, York | 60 min |
| Jun 23, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, York | 56 min |
| Jun 23, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 48 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | CTP | Fulton | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.